PDA

View Full Version : 2 year dut big shed



jjo
06-11-2015, 12:38 PM
i'm around the 2 year mark taking dut .5 per day

i might be a month or month and half short of 2 years so give or take

i also skip a day every 4 days or so.... 4 days on, 1 day off.

i've been doing well but i'm going through a bad shed right now

i'm confident that the drug is still working but dammm, this is a big one

anyone else have a 2 year big shed?

JDW
07-04-2015, 03:38 AM
When you say 'big shed' what are we talking? can you quantify at all?
cheers

Jazz1
07-04-2015, 08:51 AM
The Brand still the same or you switched? Check your batch aswell.

jjo
07-06-2015, 02:15 PM
haven't changed the brand, I buy avodart from walmart

It's been diffuse thinning all over.. really kind of scary because I remember when fin stopped working. This seems like it has to be a shed only because i'm not getting the super tight scalp like i noticed when fin stopped, i'm going to wait it out

Jazz1 I like to try the minox from susan but with the prescription it's too expensive

Jazz1
07-07-2015, 05:12 PM
haven't changed the brand, I buy avodart from walmart

It's been diffuse thinning all over.. really kind of scary because I remember when fin stopped working. This seems like it has to be a shed only because i'm not getting the super tight scalp like i noticed when fin stopped, i'm going to wait it out

Jazz1 I like to try the minox from susan but with the prescription it's too expensive

Hey how long we're you on FIN before it stopped working? How has your diet been? Any change in diet recently?

As for Susan's mixture there is nothing I can do bro for prescription unless your own doctor can provide script.

jjo
07-09-2015, 12:26 PM
Hey how long we're you on FIN before it stopped working? How has your diet been? Any change in diet recently?

As for Susan's mixture there is nothing I can do bro for prescription unless your own doctor can provide script.

no change in diet....i'm going to wait it out

it's ok, just too bad her products are so expensive... i'd love to buy 4 months and give it a go to see if i'd get some re-growth

Jazz1
07-09-2015, 05:25 PM
no change in diet....i'm going to wait it out

it's ok, just too bad her products are so expensive... i'd love to buy 4 months and give it a go to see if i'd get some re-growth

I know shame, keep me updated think positive you do not have the dreaded MPB itch!

You use minoxidil? You sure nothing has been changed in the diet? Maybe a bad snack?

Artista
03-25-2016, 06:22 AM
Ill have to ask you once again JJO,

Please tell us just how old you are.
That means a lot for you to share your age here bro because it would make for better input !

At one of the other threads you have been on, you seemed to be
making assumptions and at times, maybe, a little over-emotional.
As I have said to you, I am not here to attack or insult you JJO.
Id like to use commonsense help for you like I do for everyone else here at BTT.

Ziggyz123
03-25-2016, 07:11 AM
What's up jjo, sorry to hear about your shed. I had a reaction to finasteride as well. I guess it stopped being effective because I got terrible scalp sensations, burning, tingling etc.. I'm also on dutasteride now and have been for 6 months. I'd say, if your shed isn't accompanied with scalp sensations, it might be that when fin stopped working and you started dut, a large amount of your follicles went into a growth phase at the same time. 2 years without shedding is a while so they are probably synchronized to shed at once. I think anagen is anywhere from like 2-5 years or something. I'd just stay on and hopefully the DHT inhibition will allow full on regrowth.

As for me, I still have some sensations on dut and my sex drive is a little too good. I don't think I respond to these treatments and my hair line just keeps receding as well as the scalp keeps diffusing. I started with an amazing head of hair and was looking to just never worry about Hairloss. Now it's all I think about because of how bad my hair became on treatments.

Goodluck brother

Meridian1000
03-27-2016, 08:50 AM
Ziggy, I've gone back forth with finasteride. I think it's fair to ask the obvious after reading all of your posts, if you started with an amazing head of hair, why not just stop taking any medication?

Ziggyz123
03-27-2016, 02:15 PM
Ziggy, I've gone back forth with finasteride. I think it's fair to ask the obvious after reading all of your posts, if you started with an amazing head of hair, why not just stop taking any medication?

The answer to your question is just as obvious.. Paranoia of losing my hair.. When I quit finasteride after staying on a year after the scalp pain started, my temple sensations simmered down but my crown started shedding profusely.

No matter what, I lose now. Messed up my body internally and now I have sebum/keratin clogging my follicles no matter what I do. I've played a tad with dut doses and notice no difference and I also have an extremely high libido. Could be the test. But I'm in agreement that you can seriously go the opposite direction on these drugs.

Meridian1000
03-28-2016, 08:15 AM
Ziggy, I didn't mean any offense by the way. I too went through a massive shed when I started finasteride last year in February and it's difficult to measure it's success since I ddi have a transplant with one of the clinics you seem to be considering. Have you noticed any substantial improvements since stopping, specifically around the temples?

Smallville
07-19-2016, 09:34 PM
Ziggy, I didn't mean any offense by the way. I too went through a massive shed when I started finasteride last year in February and it's difficult to measure it's success since I ddi have a transplant with one of the clinics you seem to be considering. Have you noticed any substantial improvements since stopping, specifically around the temples?

Hi Meridian,

Hows the shed going now?